SCM Vol.1-No.2 Contents

SCM Online Version

Vol.1, No.2 Whole Number 2


1-2-1 M. Kon and S. Kushimoto
Efficient solutions for multicriteria location problems under the block norm II: Application to the development of new products
Abstract / Full
1-2-2 T. Furuta
Operator functions involving order preserving inequalities
Abstract / Full
1-2-3 M. Fujii, R. Nakamoto and M. Nakamura
Spectral order and operator means
Abstract / Full
1-2-4 J. Fujii and Y. Seo
Determinant for positive operators
Abstract / Full
1-2-5 T. Yaguchi and M.K. Aouf
A generalization of a certain subclass of analytic functions with negative coefficients
Abstract / Full
1-2-6 M. Takahashi
On extended Banach-Mazur games on Boolean algebras
Abstract / Full
1-2-7 S.M. Hong, Y.B. Jun and J. Meng
On strong ideals and p-ideals in BCI-algebras
Abstract / Full
1-2-8 A. Riazi
Amenability and representation of locally compact groups
Abstract / Full
1-2-9 Y. Xiukui
Some results on Multipliers of Gp spaces
Abstract / Full
1-2-10 L. Liu
On Mann and Ishikawa iteration processes of strongly pseudocontractive mappings
Abstract / Full
1-2-11 H. Xie and Y. Huang
N-fold commutative BCK-algebras
Abstract / Full
1-2-12 E.R.J. Vielma
Operator-compact and operator-connected spaces
Abstract / Full
1-2-13 E.H. Roh, Y.B. Jun and S. Wei
Supplement of the paper "some ideals in BCI-algebras"
Abstract / Full
1-2-14 J. Meng and Y.B. Jun
The spectral space of MV-algebras is a stone space
Abstract / Full
1-2-15 Z. Peiyong
The products on -paralindel of spaces
Abstract / Full
1-2-16 T. Furuta, T. Yamazaki and M. Yanagida
Equivalence relations among Furuta-type inequalities with negative powers
Abstract / Full
1-2-17 D.S. Lee and D.N. Ryu
Notes on topological BCK-algebras
Abstract / Full
1-2-18 K. Kitamura and Y. Seo
Operator inequalities on Hadamard product associated with Kadison's Schwarz inequalities
Abstract / Full
1-2-19 K. Kitamura and R. Nakamoto
Schwarz inequalities on Hadamard product
Abstract / Full
1-2-20 N. Ogata
On the absolute convergence of lacunary Fourier series of several variables
Abstract / Full
1-2-21 T. Furuta and M. Hashimoto and M. Ito
Equivalence relation between generalized Furuta inequality and related operator functions
Full

Last update: September. 14th, 1998
Back to Table of Contents (online version)
webmaster@jams.or.jp